Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 18, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 4, 2013, 7:50 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2013, 7:50 PM MDT (01:50 UTC)
- Expired
- Jun 4, 2013, 8:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS55 KPUB 050150
SVRPUB
COC061-099-050230-
/O.NEW.KPUB.SV.W.0018.130605T0150Z-130605T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
750 PM MDT TUE JUN 4 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 830 PM MDT
* AT 747 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUEENS
RESERVOIR...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 10276 3828 10275 3843 10268 3840 10204
3806 10203
TIME...MOT...LOC 0150Z 284DEG 30KT 3832 10258
HAIL...1.00IN
WIND...60MPH
$$
KAM1 follow-up statement
215
WWUS55 KPUB 050201
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT TUE JUN 4 2013
COC061-099-050211-
/O.CAN.KPUB.SV.W.0018.000000T0000Z-130605T0230Z/
PROWERS CO-KIOWA CO-
801 PM MDT TUE JUN 4 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA AND
NORTHERN PROWERS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3827 10276 3828 10275 3843 10268 3840 10204
3806 10203
TIME...MOT...LOC 0201Z 284DEG 30KT 3829 10247
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:54 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 4, 5:54 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 554 PM MDT TUE JUN 4 2013 .UPDATE... ISSUED AT 552 PM MDT TUE JUN 4 2013 UPDATED TO ADJUST POPS AND SKY COVER. UPDATE ISSUED AT 354 PM MDT TUE JUN 4 2013 UPDATED FOR SVR WATCH 276. NOTE THAT WHILE THIS IS A SVR WATCH...THERE IS STILL THE LOW CHANCE OF A BRIEF TORNADO OR TWO ESPECIALLY FOR THE WATCH AREA THROUGH EARLY EVE...UNTIL UPSCALE CONSOLIDATION OCCURS INTO KS THIS EVE. ROSE && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 233 PM MDT TUE JUN 4 2013 ...SEVERE WEATHER POSSIBLE FOR THE PLAINS THIS AFTERNOON AND EVENING... CURRENTLY...DEWPOINTS HOLDING IN THE 40S OVER THE I-25 CORRIDOR AND SOME 50S NR THE KS BORDER. THIS IS YIELDING CAPE OF 1000-2000 J/KG FOR THE PLAINS...WITH BULK SHEARS CURRENTLY 40-50 KTS. STORMS ARE RAPIDLY BUILDING OVR THE MTS AS A SHORTWAVE IS NOW MOVING INTO SW WY. CONTINUED UPSLOPE WILL MAINTAIN THE HIGHER DEWS THRU THIS EVE. EXPECT SCT TS TO CONTINUE SHIFTING TO THE E...HITTING THE I-25 CORRIDOR AROUND 22-23Z. THESE STORMS COULD BE ON THE STRONG SIDE...BUT THE SVR THREAT WILL INCREASE AS STORMS MOVE INTO THE BETTER CAPE ENVIRONMENT FROM KLHX EWD...IN THE 00-03Z TIME FRAME. BROKEN MULTICELL SEGMENTS AND A FEW SUPERCELLS ARE EXPECTED...WITH THE THREAT OF HAIL TO GOLF BALL SIZE AND A LOW CHANCE OF A BRIEF TORNADO OR TWO. THIS ACTIVITY WILL CONTINUE TO MOVE E INTO KS AFTER DARK. SECONDARY ROUND OF PRECIP WILL BEGIN LATER TONIGHT AS CONVECTION TO OUR N CONSOLIDATES AND SPREADS S AND E INTO OUR CWA. WILL SEE SOME WIDESPREAD SHOWER ACTIVITY OR LIGHT RAIN FOR THE EARLY MORNING HOURS...ESPECIALLY OVER THE ERN PLAINS. COULD ALSO SEE SOME EMBEDDED TS IN THIS COMPLEX. THAT WILL SHIFT S AND E WED MORNING...AND COULD SEE A BRIEF PERIOD OF CLEARING IN THE LATE MORNING OR EARLY AFTERNOON...BEFORE ANOTHER ROUND OF SCT SHOWERS AND TS BUILDS WED AFTERNOON. A COUPLE AFTERNOON STORMS COULD BE ON THE STRONG SIDE...PARTICULARLY OVER THE RATON MESA IN THE LATE AFTERNOON...BUT OVERALL IT WILL BE TOO COOL AND STABLE FOR WIDESPREAD TS TOMORROW. TEMPS NOT LIKELY TO GET OUT OF THE 60S IN THE AFTERNOON FOR MUCH OF THE PLAINS. WARM SPOT SHOULD END UP IN THE SAN LUIS VALLEY WITH KALS AND VCNTY RISING INTO THE MID OR EVEN UPPER 70S. ROSE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 233 PM MDT TUE JUN 4 2013 NOT MUCH FORCING TO KEEP PRECIP GOING WED NIGHT...SO WILL END -SHRA/-TSRA FAIRLY QUICKLY DURING THE EVENING MOST AREAS...THOUGH A FEW SHOWERS COULD LINGER NEAR THE NM BORDER THROUGH THE NIGHT. ON THU...NORTHWEST FLOW ALOFT PLUS WEAK RESIDUAL MOISTURE/INSTABILITY OVER THE MOUNTAINS SHOULD PRODUCE AT LEAST ISOLATED AFTERNOON/EVENING TSRA ALONG AND WEST OF I-25...THOUGH RAINFALL AMOUNTS WILL BE FAIRLY LIGHT. MAX TEMPS THU AFTERNOON SHOULD BEGIN TO WARM WITH MORE SUN...THOUGH READINGS MAY STILL END UP SLIGHTLY LOWER THAN SEASONAL AVERAGES. VERY SIMILAR SET-UP ON FRI...WITH WEAK MOUNTAIN INSTABILITY PRODUCING A FEW TSRA IN THE AFTERNOON...WHICH DRIFT SE ONTO THE PLAINS BY EVENING. MAX TEMPS CONTINUE TO WARM AS 700 MB TEMPS RECOVER. WAVE MOVING THROUGH THE NORTHERN PLAINS WILL SPREAD DRY AND WARMER SOUTHWEST FLOW OVER THE AREA SAT...FOLLOWED BY A WEAK AND MAINLY DRY COLD FRONT SAT NIGHT. RIDGE THEN REBUILDS EARLY NEXT WEEK WITH A RETURN TO HOTTER AND DRIER CONDITIONS MON/TUE. SUPPOSE SOME HIGH BASED WEAK MTN CONVECTION IS POSSIBLE FROM SAT INTO TUE...THOUGH MEANINGFUL RAINFALL LOOKS UNLIKELY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 233 PM MDT TUE JUN 4 2013 MAIN CONCERN WILL BE A ROUND OF TS FOR KCOS AND KPUB THIS AFTERNOON...IN THE 22-24Z TIME FRAME. A COUPLE OF THESE STORMS COULD BE ON THE STRONG SIDE WITH SOME SMALL GR. LARGER GR TO 2 INCHES AND STRONGER WINDS POSSIBLE OVER THE PLAINS FROM KLIC TO KLHX EWD. AS STORMS MOVE E INTO KS TONIGHT...CONCERN WILL SHIFT TO SOME LOW CIGS ACCOMPANYING LIGHT RA TONIGHT FOR THE PLAINS. CIGS COULD DROP TO IFR BUT WILL KEEP THINGS MVFR FOR NOW IN THE TAFS. WILL SEE THINGS IMPROVE BY MID TO LATE MORNING WED...BUT COULD SEE ANOTHER ROUND OF TS BY LATE WED AFTERNOON FOR KCOS AND KPUB. ASIDE FROM SOME ISOLD-SCT TS VC KALS THIS AFTERNOON AND EVE...KALS SHOULD STAY PROBLEM FREE THRU TOMORROW. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...ROSE LONG TERM...PETERSEN AVIATION...ROSE
Hazardous weather outlook, Jun 4, 12:40 PM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT TUE JUN 4 2013 COZ058>089-093>099-051845- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1240 PM MDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEASTERN COLORADO PLAINS FROM LATER THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER PORTIONS OF KIOWA...PROWERS...BACA...BENT...CROWLEY...OTERO AND EASTERN LAS ANIMAS COUNTIES. INCREASING WIND SHEAR AND ATMOSPHERIC MOISTURE INTERACTING WITH AN UNSTABLE ATMOSPHERE WILL BE CAPABLE OF PRODUCING AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF A FEW SUPERCELL THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WINDS AND POSSIBLY A TORNADO. IN ADDITION...THE POSSIBILITY EXISTS THAT STRONG THUNDERSTORMS WILL ALSO DEVELOP OVER PORTIONS OF EL PASO COUNTY AS WELL AS AREAS ADJACENT TO THE SOUTHEASTERN COLORADO PLAINS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED OVER THE WALDO CANYON BURN SCAR FROM THIS AFTERNOON INTO TONIGHT. IF A STRONG STORM DEVELOPS AND IMPACTS THE WALDO CANYON BURN SCAR...THEN THERE WILL BE THE POTENTIAL FOR FLASH FLOODING IN AND NEAR THE WALDO CANYON BURN SCAR. ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. THE PRIMARY THREATS ASSOCIATED WITH THIS ACTIVITY WILL BE LOCALIZED WIND GUSTS GENERALLY UNDER 50 MPH...LIGHTNING AND LOCALIZED HAIL GENERALLY UNDER THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NUMEROUS SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL BE DECREASING ACROSS THE PLAINS WEDNESDAY MORNING. ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS DURING THE AFTERNOON. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS THE SOUTHEAST MOUNTAINS WHERE THE MAIN STORM THREATS WILL BE BRIEF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND LIGHTNING. ACROSS THE REMAINDER OF THE MOUNTAINS AND VALLEYS...ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND BRIEF LIGHT TO MODERATE RAINFALL WILL BE POSSIBLE WITH MORE ISOLATED THUNDERSTORM ACTIVITY. ON THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE MORE CONFINED TO THE MOUNTAINS AND VALLEYS WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING THE PRIMARY THREATS. FRIDAY...ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED...WITH THE POTENTIAL FOR ONE OR TWO STRONG THUNDERSTORMS ALONG A DRY LINE ACROSS THE FAR SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING. MORE ISOLATED THUNDERSTORMS CAN BE EXPECTED FOR SATURDAY THROUGH MONDAY AS DRIER AIR MOVES INTO THE REGION. THESE WILL BE MORE CONFINED TO THE MOUNTAIN AREAS WITH GUSTY WINDS...BRIEF LIGHT TO MODERATE RAINFALL...AND LIGHTNING THE PRIMARY STORM THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FROM THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER PORTIONS OF KIOWA...PROWERS...BACA...BENT...CROWLEY...OTERO AND EASTERN LAS ANIMAS COUNTIES AFTER 2 PM MDT. 44/10
In the hours before
Special weather statement, Jun 4, 3:35 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 335 PM MDT TUE JUN 4 2013 COZ086-089-093-042245- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY- LA JUNTA VICINITY/OTERO COUNTY- INCLUDING THE CITIES OF...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD 335 PM MDT TUE JUN 4 2013 OUTFLOW WINDS FROM THUNDERSTORMS OVER SOUTHERN PUEBLO COUNTY WILL PRODUCE VERY GUSTY WINDS AND BLOWING DUST ACROSS MUCH OF PUEBLO AND OTERO COUNTIES THROUGH 430 PM MDT. ERRATIC WINDS GUSTING TO BETWEEN 50 AND 60 MPH ARE POSSIBLE...ALONG WITH AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST. PERSONS TRAVELING ACROSS SOUTHEASTERN COLORADO SHOULD BE ALERT TO RAPID CHANGES IN VISIBILITY DUE TO BLOWING DUST.
Special weather statement, Jun 4, 4:39 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT TUE JUN 4 2013 COZ081-084-085-042300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 439 PM MDT TUE JUN 4 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...THIS INCLUDES...WEST CENTRAL COLORADO SPRINGS AND THE WALDO CANYON BURN SCAR. AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS NEAR GREEN MOUNTAIN FALLS...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST NORTHEAST AT 20 MPH. THESE SHOWERS WILL MOVE ACROSS THE WALDO CANYON BURN SCAR PRODUCING GENERALLY LIGHT RAINFALL OF LESS THAN A TENTH OF AN INCH OVER THE NEXT HALF HOUR. LOCATIONS IMPACTED INCLUDE... MANITOU SPRINGS. EXTREME NORTHWESTERN COLORADO SPRINGS. AIR FORCE ACADEMY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 4, 5:02 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 502 PM MDT TUE JUN 4 2013 COZ081-084-085-042330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 502 PM MDT TUE JUN 4 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS AND THE WALDO CANYON BURN SCAR. AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM JUST NORTH WEST OF AIR FORCE ACADEMY...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. THIS STORM WILL BRING BRIEF MODERATE RAINFALL OF UP TO A TENTH OF AN INCH TO THE WALDO CANYON BURN SCAR. LOCATIONS IMPACTED INCLUDE... WALDO CANYON BURN SCAR. AIR FORCE ACADEMY. NORTHWESTERN COLORADO SPRINGS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 4, 7:01 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 7 SSE SPRINGFIELD 37.31N 102.59W
06/04/2013 M90 MPH BACA CO ASOS
ASOS RECORDED 90 MPH GUST FROM NORTHWEST AT 656 PM MDT
&&
MWSpecial weather statement, Jun 4, 7:30 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT TUE JUN 4 2013 COZ081-084-085-050200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 730 PM MDT TUE JUN 4 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS AND THE WALDO CANYON BURN SCAR. AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WOODLAND PARK...OR 17 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. THIS STORM WILL BRING ANOTHER ROUND OF LIGHT RAINFALL TO THE WALDO CANYON BURN SCAR WITH AMOUNTS LESS THAN ONE TENTH OF AN INCH EXPECTED OVER THE NEXT HALF HOUR. HOWEVER...THERE COULD BE SOME INCREASED FLOWS ACROSS THE BURN SCAR WITH THE GAGES SEEING BETWEEN 0.15 INCHES AND 0.24 INCHES IN THE PAST 4 HOURS. LOCATIONS IMPACTED INCLUDE... WALDO CANYON BURN SCAR. CRYSTOLA. GREEN MOUNTAIN FALLS. CHIPITA PARK. CASCADE. AIR FORCE ACADEMY. NORTHWESTERN COLORADO SPRINGS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 4, 7:39 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
739 PM MDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO SHERIDAN LAKE 38.47N 102.29W
06/04/2013 KIOWA CO TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO IN THE SWEETWATER
RESEVOIR AREA.
&&
PJCThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 50 min |
| Jun 4, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 48 min |
| Jun 4, 7:05 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 25 min |
| Jun 4, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 37 min |
| Jun 4, 7:26 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 34 min |
| Jun 4, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jun 5, 12:28 AM MDT | Severe Thunderstorm Warning | PUB | Baca | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.